Posted by: Pigmentation | 2009-06-24

Discolouring on the Penis

I had some form of an std(genital warts) 1 year ago and the doc presribed some cream like substance that has discolured my penis. I was told by a doc that the pigmenation disoloration will go away but its almost as it has been bleached. Been 1 year and no chage...some advice or suggestions pls

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pigmentation
These treatments for genital warts are often quite strong chemicals and it may be that the underlying skin was damaged by the infection and/or the treatment. If the underlying melanocyte cells that make colour were damaged, this will be like a scar and unlikely to return to normal colour. There isn't anything you can do to bring the colour back unless you get a skin transplant in the area. Just get a second opinion from another doctor - it is difficult for me to give a final answer without seeing the area?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.